# SDR DALA2019021200933

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 10,752 hours, 3,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING L-1 DOOR LIGHT IN FLT DECK, F/A SAW DOOR HANDLE POP UP APPROX. 6 INCHES- SHE VERIFIED DOOR WAS FIRMLY CLOSED.  FOUND HANDLE UP DURING DEPRESSURIZATION, C/W NO-GO ODI PROCEDURE ATA 5271 RIGGED L-1 DOOR PER B737 AMM 52-11. DOOR LINER INSTALLED PER B737 AMM 52-11 , DOOR SLIDE INSTALLED ON W/C 2560-4425 . PRESSURE CKS GOOD. A/ C OK FOR SERVICE (5186575).
